# SDR AALA20140613009

- Difficulty date: June 13, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N571AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49353
- Aircraft time: 83,526 hours, 38,065 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Overheated
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

ON TAXI IN FROM LANDING, CREW REPORTED HOT BRAKES. FOUND NR 1 & 2 MLG TIRES FLAT.  ACFT REMOVED FROM SERVICE.  REPLACED NR 1 & 2 BRAKES & TIRES.  SYS GND CHECKED NORMAL, OPERATION CLOSED.
